MathSciNet Relay Station
MathSciNet bibliographic data
MR1772561 (2001g:51017) 51N15 (11Z05 51M15 51N20)
Alperin, Roger C. A mathematical theory of origami constructions and numbers. New York J. Math. 6 (2000), 119–133 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement